# SDR USAASB99252

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 7110025
- Condition: Failed
- Location: Flt Compart
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 858 - ON CLIMB-OUT FROM CLT, THE AIRCRAFT WOULD NOT PRESSURIZE.  CAPTAIN COULD NOT CONTROL PRESSURIZATION IN AUTO, STANDBY OR MANUAL MODE.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE SELECTOR PANEL PER MM 21-31-00.  ALSO, REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER (P/N 763810-1) AND THE AFT OUTFLOW VALVE (P/N 711003-3).  OPS CHECK GOOD.  (M)
